# SDR N932008F00000

- Difficulty date: June 28, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51025
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS WINDSHIELD STARTED SMOKING FOLLOWED BY CRACKING IN NUMEROUS PLACES.  (K)
